# SDR GLBA97131

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262GL
- Make and model: Beech 1900D
- Aircraft serial: UE262
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Condition: Failed
- Location: Aileron Control
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - BANGING NOISE HEARD UNDER FLOOR BOARDS IN-FLIGHT.  FOUND AILERON CABLE LOOSE.  REPLACED AILERON CABLE PULLEY.  (X)
